IJPAM: Volume 116, No. 3 (2017)

Title

ON FUZZY SOFT EDGE DOMINATION

Authors

Mathew Varkey T.K.$^1$, Rani Rajeevan$^2$
$^1$Department of Mathematics
T.K.M. College of Engineering
Kollam-5, Kerala, INDIA
$^2$Department of Mathematics
Sree Narayana College
Chathannur, Kollam, Kerala, INDIA

Abstract

Let $G_{A,V}$ be a fuzzy soft graph (FSG). A subset of $T$ is $E$ said to be a fuzzy soft edge dominating (FSED) set if for every edge in $E-T$ is adjacent to at least one edge in $T$ for each parameter $e\in A$. The minimum fuzzy soft cardinality of an edge dominating set is called a fuzzy soft edge domination number and is denoted by $\gamma^1(G_{A,V})$.

History

Received: 2017-05-21
Revised: 2017-06-30
Published: October 26, 2017

AMS Classification, Key Words

AMS Subject Classification:
Key Words and Phrases: Edge domination, fuzzy soft edge domination, fuzzy soft edge domination number, fuzzy soft $t$-edge domination and fuzzy soft $t$-edge domination number

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
E. J. Cockayne and S. T. Hedetniemi, Towards a theory ofdomination in graphs, Networks. (1977), 247-261.

2
Anas Al-Masarwah.Majdoleen Abu Qamar, some New Concepts of FuzzySoft Graphs, Fuzzy Inf. Eng. 8, (2016), 427-438.

3
S. Ramya and S. Lavanya, Perfect Vertex(Edge) domination in FuzzyGraphs, Indian Journal of Science and Technology, 9, No. 4. DOI:10.17485/ijst/2016, January 2016.

4
C. Y. Ponnappan, S. Basheer Ahamed and P. Surulinathan, Edgedomination in Fuzzy Graphs- New approach, IJIEASR, 4, No. 1. January 2015.

5
A. Nagoor Gani and V.T.Chandra Sekaran, Domination in Fuzzy Graph,Advances in fuzzy Sets and Systems, 1, No. 1 (2006), 17-26

6
Muhammad Akram and Saira Nawaz, On Fuzzy Soft Graphs, ItalianJournal of Pure and Applied Mathematics- N, 34, (2015), 497-514.

7
Sumit Mohinta and T.K.Samanta, An Introduction to Fuzzy Soft Graph,Mathematica Morarica, 19, No. 2 (2015), 35-48.

8
A Somasundaram and S.Somasundaram, Domination of Fuzzy Graphs-I,Elsevier Science, 19 (1988), 787-791.

How to Cite?

DOI: 10.12732/ijpam.v116i3.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 3
Pages: 683 - 688


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).